# SDR FDEA201802230477

- Difficulty date: February 23, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 72,126 hours, 25,789 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N40012
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN DENTED.  REPAIRED THE RT HORIZONTAL STAB LOWER SKIN IAW SRM 51-20-10-2R, 51-70-10-2R, REP 3 & 4, AND EA F-5510-T0324332 P3.
